Allegra (Fexofenadine Hydrochloride) and/or alternatives
Please note that the country, manufacturer, and/or shipping country may vary depending on availability. All trademarks and registered trademarks are the property of their respective owners.
General Information On Allegra
Allegra is an allergy medication that comes in three different forms, Allegra, Allegra-D 12 hour and Allegra-D 24 hour. While Allegra contains fexofenadine, Allegra D contains fexofenadine and pseudoephedrine. The Allegra drug helps to prevent runny nose, sneezing and watering eyes. The pseudoephedrine stops nasal congestion. Physicians usually recommend Allegra D as allergies are usually accompanied by a stuffy nose. With Allegra-D 12 hour you are required to take to oral tablets in a 24-hour period. The Allegra-D 24-hour medication only requires one tablet orally every day. Allegra works by blocking histamine. This product of allergies is what causes the sneezing, itchiness in the eyes and throat and runny nose. Allegra comes in both tablet and liquid form in the following dosages: Allegra 30mg/5ml, Allegra 60mg, Allegra 120mg, Allegra 180mg. It also comes in generic Allegra, Fexofenadine 30mg, 60 mg, 120mg and 180 mg.
Side Effect/Precautions for Allegra
Do not take generic Allegra if you are allergic to Fexofenadine or any of the other ingredients in this medication. There are several side effects of Allegra but if you experience an irregular or fast heartbeat or flushing of the skin be sure to contact your doctor right away. Stop taking generic Allegra and get immediate medical help if you find you are short of breath, feel tightness in your chest, or your throat or mouth swell. Other less serious side effects that can occur are difficulty sleeping, fatigue, dry eyes, or nausea. You might also experience dizziness, diarrhea, headache, nosebleed or upset stomach. Check with you doctor before taking Allegra if you have kidney disease or reduced functions in your kidneys. Do not take Allegra if you are pregnant. Children under 12 should not take the Allegra drug. Check with your doctor or pharmacist if you are taking antacids with magnesium or aluminum. Let you doctor if you are taking an herbal supplements or if you drink a lot of caffeine or alcohol and smoke cigarettes.
Although Allegra is available in 30 mg, 60 mg and 180 mg strengths, its dose differs based on an individual’s age. The recommended dose for children aged 6 years to 11 years is 30 mg and it should be taken twice daily along with water. However, the starting dose of 30 mg (once daily) is recommended if the patient shows a decrease in renal function. In adults and in children older than 12 years of age the standard dose of Allegra is 60 mg, twice daily. It can also be administered as 180 mg, daily once. However, patients who show a decrease in renal function are recommended a starting dose of 60 mg, which is given once daily.
Why Buy Allegra From Pharmacy RX World?
If you buy Allegra from us we are pleased to offer you three different options. We have the generic drug Fexofenadine available at low prices. We have brand name Allegra as well as Allegra-D if you desire. For those who have difficulty swallowing pills we are happy to offer Allegra in a liquid suspension. Buy Allegra from us today to get the lowest prices possible!
IMPORTANT DISCLAIMER: All medical content is supplied by a third party company who is independent from this web site. As such, this web site can not guarantee the reliability, accuracy, and /or medical efficacy of the information provided. In all circumstances, you should seek the advice of a health professional pertaining to drug, treatment and/or medical condition advice. Note that not all products are shipped by our contracted Canadian pharmacy. This website contracts with dispensaries around the world that ship products directly to our customers. Some of the jurisdiction include but are not limited to United Kingdom, Europe, Turkey, India, Canada, Vanuatu, Mauritius, and USA. The items within your order may be shipped from any one of these jurisdiction depending on the availability and cost of the products at the time you place your order. The products are sourced from these countries as well as others. Please note that the product appearance may vary from actual product received depending on availability.
What is a "Generic" medication/drug?
Generic drugs are medications that have comparable medicinal ingredients as the original brand name drug, but which are generally cheaper in price. Nearly 1 in 3 drugs dispensed are "generic". They undergo testing to ensure that they are similar to their "brand" counterparts in:
- Active Ingredient (e.g. "Pravastatin" is the active ingredient in brand name Pravachol)
- Dosage (e.g. 10 mg of the active ingredient)
- Safety (e.g. same or similar side effects, drug interactions)
- Performance (e.g. 10 mg of a "generic" can be substituted for 10 mg of the "brand" and have the same therapeutic result)
- Intended use (e.g. both "generic" and "brand" would be prescribed for the same conditions)
What this means is that "generic" medications can be used as a substitute of their brand equivalents with the comparable therapeutic results. There are a few exceptions (examples are outlined at the end of this page) and as always you should consult your physician before switching from a brand name medications to a generic or vice versa.
What differences are there between generic and brand?
While generics and brand equivalent drugs contain the same active ingredients, they may be different in the following ways:
- Appearance (e.g. the scoring or markings)
The color, shape and size of the medication come from the fillers that are added to the active ingredients to make the drug. These fillers that are added to the drug have no medical use and do not to change the effectiveness of the final product. A generic drug must contain comparable active ingredients and must have a comparable strength and dosage as the original brand name equivalent. Generic drugs can be more cost effective than purchasing the brand name.
Why do generics cost less than the brand name equivalents?
When a new drug is "invented", the company that discovered it has a patent on it that gives them the exclusive production rights for this medication. Once the patent expires in a country, other companies can bring the product to market under their own name. This patent prevents other companies from copying the drug during that time so they can earn back their Research and Development costs through being the exclusive supplier of the product. After the patent expires however, other companies can develop a "generic" version of the product. These versions generally are offered at much lower prices because the companies do not have the same development costs as the original company who developed the medication.
The main thing to realize here though is that the two products are therapeutically equivalent. They may look different, and be called something different.
How are Generic drugs tested to ensure quality and efficacy?
Generally speaking, the two most generally accepted methods to prove the safety of a generic version of a drug are to either repeat most of the chemistry, animal and human studies originally done, or to show that the drug performs comparably with the original brand name drug. This second option is called a "comparative bioavailability" study. During this type of study, volunteers are given the original drug, and then separately later the generic drug. The rates at which the drug is delivered to the patient (into their blood stream or otherwise absorbed) are measured to ensure they are the same. Because the same active ingredient is used the major concern is just that it delivers the common chemical(s) at the same rate so that they have the same effect. Please note that the methods that the manufacturers use may vary from country to country.